MAUDE Adverse Event Report: ARTHREX, INC. VAL KREULOCK SCREW, TI, 2.4X20; BONE FIXATION PLATE/SCREW

ARTHREX, INC. VAL KREULOCK SCREW, TI, 2.4X20; BONE FIXATION PLATE/SCREW
Model Number VAL KREULOCK SCREW, TI, 2.4X20
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/17/2025, a sales representative reported via phone that an ar-8916vnr-03 volar distal radius plate and an ar-8724vcl-20 kreulock¿ compression screw failed.This occurred during a distal radius fracture on (b)(6) 2025.After placing the small 2.4 screws into the plate, the surgeon proceeded to insert the ar-8724vcl-20 screw into the plate, but the screw went straight through the plate.The surgeon proceeded to remove the plate and all the screws, including the one that went through the plate.The case continued using another ar-8916vnr-03 volar distal radius plate and another ar-8724vcl-20 kreulock¿ compression screw, along with the same 2.4 screws that were first attempted.The patient's bone was prepped using an ar-8916-14 drill bit.There was about a 10-minute delay that did not require additional anesthesia.There was no harm to the patient.Additional information was provided on 10/17/2025 where the sales representative reported that the patient had good bone quality.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to use-related factors during screw insertion, such as excessive force/torque when implanting the screw.

Brand Name
VAL KREULOCK SCREW, TI, 2.4X20
Common Device Name
BONE FIXATION PLATE/SCREW
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23418099
Report Number1220246-2025-04882
Device Sequence Number10381093
Product Code HRS
UDI-Device Identifier00888867323988
UDI-Public(01)00888867323988(11)250121(10)15375819
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAL KREULOCK SCREW, TI, 2.4X20
Device Catalogue NumberAR-8724VCL-20
Device Lot Number15375819
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown